EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
300-01-13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Approximately 1 year 5 months after a left total shoulder replacement, the patient suffered a periprosthetic humeral fracture and needed plating and stem replacement.The patient was not revised to exactech devices.The event was not related to the breakage of the device.The event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending investigation.D10: a249934, 320-01-38 - equinoxe reverse 38mm glenosphere.A299972, 320-10-00 - equinoxe reverse tray adapter plate tray +0.A066431, 320-15-02 - rs glenoid plate sup aug, 10 deg.A281406, 320-15-05 - eq rev locking screw.A255560, 320-20-00 - eq reverse torque defining screw kit.A209798, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.A257076, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.S393422, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.A177144, 320-38-00 - equinoxe reverse 38mm humeral liner +0.A242276, 531-20-00 - shldr gps rvrs drill kit.A233072, 531-78-20 - shouldr gps hex pins kit.06000522027, a10012 - gps implant kit v2.
Additional Manufacturer Narrative
Result of investigation: the reason for the revision was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.